# SDR ASAA2024121255207

- Difficulty date: December 12, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 55,129 hours, 16,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM 986 HAS CORROSION AT LBL 44. GROUNDED - YES. REPAIRED AFT WET AREA FLOOR BEAM 986 AT LBL 44 IAW B737-800 SRM 53-70-51-2R-6W= 1" O= .105 R.105 L= 1 1/4 D= .045.
